# SDR UIEA2015111000632

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 57,006 hours, 41,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T31434
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, LOWER FWD INBD STRESS PANEL HAD A SPOT OF CORROSION THAT WAS BLENDED OUT OF LIMITS ON NR-0570.  REPAIRED PANEL IAW VACUUM CUT METHOD IAW SRM 57-53-01 & 51-70-01 & REA 47177REA03.
